一类新的非连续函数积分不等式及其应用
A New Class of Integral Inequality for Discontinuous Function and Its Application

作者: 柳长青 , 李自尊 :百色学院数学与计算信息工程系;

关键词: 非连续函数积分不等式未知函数估计脉冲微分系统 Integral Inequality for Discontinuous Function Estimation of Unknown Function Impulsive Differential System

摘要:
Gronwall 型积分不等式是研究微分方程和积分方程解的存在性、有界性、唯一性、稳定性和不变流型等定性性质的重要工具。本文建立了一类新的非连续函数积分不等式,并给出未知函数的上界估计。我们的结果可作为研究某些脉冲微分方程和积分方程定性理论的重要工具。

Abstract:
Being an important tool of Gronwall integral inequality in the study of existence, uniqueness, boundedness, stability, Invariant manifolds and other qualitative properties of solutions of differential equations and integral equation. In this paper, we give the upper bounds estimation of unknown function of a new class of integral inequality for discontinuous function. Our result can be important tools to study qualitative theory of some impulsive differential equations and impulsive integral equations.

文章引用: 柳长青 , 李自尊 (2013) 一类新的非连续函数积分不等式及其应用。 理论数学, 3, 4-8. doi: 10.12677/PM.2013.31002

参考文献

[1] R. P. Agarwal, S. F. Deng and W. N. Zhang. Generalization of a retarded Gronwall-like inequality and its applications. Applied Mathematics and Computation, 2005, 165(3): 599-612.

[2] S. D. Borysenko. About asymptotical stability on linear approximation of the systems with impulse influence. Ukrainian Mathematical Journal, 1983, 35(2): 144-150.

[3] S. D. Borysenko. About one integral inequality for piece-wise continuous functions. In: Proceedings of International Kravchuk Conference, Kyiv, 2004: 323.

[4] S. D. Borysenko, M. Ciarletta and G. Iovane. Integro-sum inequalities and motion stability of systems with impulse perturbations. Nonlinear Analysis: Theory, Methods & Applications, 2005, 62(3): 417-428.

[5] A. Gllo, A. M. Piccirilo. About new analogies of Gronwall-Bellman-Bihari type inequalities for discontinuous functions and estimated solutions for impulsive differential systems. Nonlinear Analysis: Theory, Methods & Applications, 2007, 67(5): 1550-1559.

[6] G. Iovane. Some new integral inequalities of Bellman-Bihari type with delay for discontinuous functions. Nonlinear Analysis: Theory, Methods & Applications, 2007, 66(2): 498-508.

[7] 罗日才, 王五生, 许弘雷. 一类非连续函数积分不等式中未知函数的估计及其应用[J]. 数学物理学报, 2010, 30(4): 1176-1182.

[8] Q. H. Ma, J. Pecaric. Estimates on solutions of some new nonlinear retarded Volterra-Fredholm type integral inequalities. Nonlinear Analysis: Theory, Methods & Applications, 2008, 69(2): 393-407.

[9] Z. X. Ma, X. H. Wang. A new singular impulsive delay differential inequality and its application. Journal of Inequalities and Applications, 2009, 2009: Article ID: 461757.

[10] 孟东沅. 一类新型不连续函数的积分不等式及应用[J]. 数学的实践与认识, 2009, 39(2): 161-166.

[11] Y. A. Mitropolskiy, G. Iovane and S. D. Borysenko. About a generalization of Bellman-Bihari type inequalities for discontinuous functions and their applications. Nonlinear Analysis: Theory, Methods & Applications, 2007, 66(10): 2140-2165.

[12] W. S. Wang, Z. Z. Li. A new class of impulsive integral inequalities and its application. 2011 International Conference on Multimedia Technology (ICMT 2011), Hangzhou, 26-28 July 2011: 1897-1899.

[13] 王五生, 李自尊. 一类非连续函数积分不等式及其应用[J]. 西南大学学报: 自然科学版, 2012, 34(2): 96-100.

分享
Top